Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
SRM-520 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a "capsular contracture, baker grade iii/iv".This record is for the left side.The device remains implanted.Singulair was prescribed.
Additional Manufacturer Narrative
Continued e.1.Alternative email address: (b)(6).Continued e.1.Alternative email address: (b)(6).Continued e.1.Alternative fax number: (b)(6).Continued e.1.Alternative phone number: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture, baker grade iii/iv" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii/iv.